Get your Health question answered in 3 easy steps

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for consistent pain after liposuction of the abdomen

Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 1778 Questions

default
Posted on Wed, 6 Aug 2014 in Beauty & Cosmetics
Question: I had liposuction of the abdomen. I have internal adhesions on one side which are pulling and causing me discomfort. My plastic surgeon just says to massage it and it will go away. Its been over a year. I heard cortisone shots or laser may help. I don;t even know what kind of doctor to talk to. ?
doctor
Answered by Dr. Chakravarthy Mazumdar 8 hours later
Brief Answer:
Diagnostic Laparoscopy

Detailed Answer:
Hi,

Now a days there are multiple technologist existing to determine the cause of the pain for an year. You need to see the laparoscopic surgeon to determine the cause. MRI scan of the abdomen, Contrast MRI, Bowel motility studies etc are all aid to diagnosis.

If nothing determines a laparoscopy is done by the surgeon to look inside with naked eye and find the cause.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chakravarthy Mazumdar 13 hours later
If the laparoscopy shows scar tissue adhering to the skin on the inside then what is the possible fixes?
doctor
Answered by Dr. Chakravarthy Mazumdar 8 hours later
Brief Answer:
It can be let loose

Detailed Answer:
scar would be attached to the peritoneal lining not the skin. It can be let loose with incisions.
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Procedures ,  
Lab Tests

Recent questions on Cortisone

doctor1 MD

I am 56 yr old white female. Was having pain and swelling inthe submandibular lymph nods after eating associated with chronic infections of the lymph nods. Referred to a major medical center for treatment and I recently had Sialendoscopy and Dx with Sjournes Syndrome and told I would need Cortisone injections into the salivary glands every 3-4 months and then repeated Sialendoscopy yearly to reduce the scar tissue. I can't find any info about Cortisone injections into the salivary glands, any info would be most helpful to me.

doctor1 MD

Hello Dr.I am hiv+ but that is very much under control. The alopecia areatta began before my diagnosis and even with treatment of the hiv and cortisone shots, there is very little improvement. Rogaine helped my eyebrows but made my head hair worse. Do you have any recommendations?

doctor1 MD

about 2 months ago noticed swelling on top of and to the left side of nasal septum? the inflammation appears to be in the skin....no nevi, no redness, no discharge, no bleeding on the outside or inside the skin, no unusual sneezing.....its makes my nose look a little crooked. any suspicions on what it could be? I had a 3 month cortisone shot for allergies about 3 weeks ago but I noticed the swelling before the shot.

doctor1 MD

Can a cortisone shot in the shoulder cause impotence? I am 41letting and have never had erectile issues until a week and a half ago when I got this shot. I am athletic. 6'3"" and 210a lbs. I lift weights and do 30 minutes of cardiovascular a day. My blood pressure is usually 90/70.

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...